Aa
A
A
A
Close
Liver Disorders Community
4.45k Members
Avatar universal

Hives and abnormal ALT

Hi, I am 27 years old man. A week ago I had sudden rash and itch all over my body. Next day I started taking Zyrtec. Itch stopped but rash still continued to appear and disappear especially on my neck, arms, and hands. It appears mostly when I finish my shower even though I don't use hot water in shower. I did blood test days ago, I have ALT = 51 which is over the limit (46). Months ago my ALT was 26. I stopped using Zyrtec, and my doctor told me to use Atarax. However, its been a week and the rash is still the same. I am very worried about it. What shall I do?
0 Responses
Have an Answer?
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem